MathSciNet Relay Station
MathSciNet bibliographic data
MR1445043 60B10 (60J25 60J27 62B05)
Jacka, S. D.; Roberts, G. O. On strong forms of weak convergence. Stochastic Process. Appl. 67 (1997), no. 1, 41–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement